MathSciNet Relay Station
MathSciNet bibliographic data
MR2972624 60J60 (60H30)
Truman, Aubrey; Wang, FengYu; Wu, JiangLun; Yang, Wei A link of stochastic differential equations to nonlinear parabolic equations. Sci. China Math. 55 (2012), no. 10, 1971–1976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement